# SDR 2007UALA04846

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 45,901 hours, 16,681 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Malfunctioned
- Location: Green System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN RESERVOIR LOW LEVEL DISPLAYED ON UPPER ECAM SCREEN.  LOSS OF GREEN HYD SYSTEM ON TAXI IN.  A/C TOWED TO THE GATE.  FOUND LT LOCKING STAY SUPPLY HOSE LEAKING.  REPLACED LT LOCKING STAY HOSE.  RESERVICED GREEN HYD SYSTEM.
